# SDR AALA201808231002

- Difficulty date: August 14, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 53,036 hours, 21,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5400
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN STA 328 - 344 FOUND CRACKED AT NUT PLATE HOLES AT LBL 61.  REPLACED INTERCOSTAL IAW 51-00-05-1 AND IAW ENGINEERING DRAWING 141A5400 ID#0044.
